# SDR AALA201712149004

- Difficulty date: December 3, 2017
- Submitted: December 17, 2017
- Operation: Air carrier
- Aircraft: N552UW
- Make and model: Airbus A321-231
- Aircraft serial: 4957
- Aircraft time: 21,546 hours, 7,873 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Frame 67
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION TO DOOR SILL AT FR 67 PLUS 16 INCHES TO LEFT BUTTLINE Y1732. CUT OUT CORRODED AREA AND INSTALLED REPAIR DOUBLER PER SRM 53-41-14-300-001 REPAIR PRINCIPLE 5.
